# SDR ASAA0956614

- Difficulty date: September 9, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 11,362 hours, 3,612 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 2118966222
- Part serial: 106F1881
- Condition: Malfunctioned
- Location: Apu
- Part time: 11,362 hours, 3,612 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP.  VERIFIED APU INOP WITH APU ECU INTERFACE MESSAGE DURING APU BITE.  REMOVED AND REPLACED APU ECU PER MM 49 61 12.  OPS NORMAL REF SAME.  VERIFIED P/N & SOFTWARE NUMBER PER SEAMC.  GROUND VERIFICATION CHECKS GOOD.  SEAMC NOTIFIED.
